# SDR CA001123021

- Difficulty date: October 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator Valve
- Part number: 305306301
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN)   DEPARTED COPENHAGEN ON  ATTEMPT TO CARRY OUT A POSITIONING FLIGHT (SK9100), COPY FROM PILOTS (FOR):- SHORTLY AFTER TAKEOFF WE HEARD SMOKE WARNING FROM LAVATORY. INSPECTION REVEALED NO SMOKE OR FIRE.AND FLIGHT RETURNED TO COPENHAGEN FOR TECHNICAL INVESTIGATION.THE LAVATORY SMOKE DETECTOR IS SENSITIVE TO ENGINE FUMES AND BOTH ENGINES PRIOR TO THIS FLIGHT WERE PRE-MOD (S/B 35038).
